My sister in-law has been in and out of the hospital all week from taking this pill 3 times in 3 days. She is suffering from loss of speech, (severve stuttering) , loss of concentration, (did not realize her kid was at home for 1 hr.) Severe mood swings, an absolute mess. The hospitals claim it is from taking Adipex, and claim they cannot treat any of these symptoms, if there are any side effects, isn't there already someone that knows how to fix them before the drug is released?? If so, We would like to figure this whole thing out before anything else happens.
She is definantly out of it if she doesnt notice her child was home for an hour. She had no control on how the drug would react to her and she needs to DC this med before it gets worse of course always check with a doctor first. Good luck to you i will have yours sister in-law in my prayers.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
Posted 29 Oct 2010 • 2 answers
Posted 12 Aug 2016 • 1 answer
Posted 26 Feb 2017 • 0 answers
Posted 28 Jan 2018 • 0 answers